Thread: In Pain!!!! Help!!!!!
04-06-2003, 11:59 PM #1
In Pain!!!! Help!!!!!
I'm on dbol cycle right now.
I had practice the other day and I had the BIGGEST pump in my legs ever, and I ran around like a fukin old lady and im gonna get cut because I run as fast as a fat man. How do I keep from getting this nasty pump in the legs.....
I'm only on 20mg/day.... yet its killing me!!!
Other question: Once I stop taking dbol, how long will it be for my legs to return to normal>!>!!!?!? Fuck was it painful
04-07-2003, 12:54 AM #2Associate Member
- Join Date
- Nov 2002
Dbols half life is jsut a few hours. What are you going into - like deca /test or something?
how long have you been on the dbol ?
If you are going into a long ester an have been using the long ester for 2 weeks plus I would say stop the dbol if it is affecting your performance for things you need to get done. I don't think you will crash cuz the other aas is starting to or will in a few days "kick in". If you are on nothing else are stopping all aas - I would start post cycle therapy 12-24 hours after last tab - but bump for help as I don't know of anyone that has used dbol "last" in a cycle or just alone.
04-07-2003, 11:23 AM #3
ya, I was just using it alone... (please, I know I shouldnt do that)...
i still have a lot of dbol left so I was hoping I could train for another week on it or so (with 2 practices in that week)....
ah fuck..... well if theres one thing I would like to share to the newbies like me: DON"t DO AS UNLESS YOU KNOW WHAT U GETTIN INTO!!!!
04-07-2003, 11:30 AM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)